# SDR DALA2024062406339

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D. CRACK WAS FOUND ON UPPER RADIUS OF THE FRAME TAB OF THE OVERWING FRAME AT STA Y=715.000 RH IN REFERENCE CARD 5310- 01436-01D JOB# 082-0004. (SM) SUMMARY OF NRC 00508: OVERWING FRAME AT STA Y=715 WAS REPLACED PER CARD 5310-01436-03B AND B717-200 SRM 51-41-05-0G PAR 8. ASSOCIATED AA 5310-01436 ADDED FOR AC 9567. (LP #0405638)
